# SDR DALA2016041803007

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR FUSELAGE HAS 3 SMOKING RIVETS, ONE HAS TWO CRACKS,  LT SIDE FUSELAGE BS 1787.45 S17L.  REMOVED DAMAGE AND FABRICATED RAPAIR AND INSTALLED IAW SRM.
